# SDR SWAA2023012493317

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 64,615 hours, 38,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY EXIT SIGN AT ROW 11 CENTER ISLE CEILING LOOSE.<[01] RE-SECURED PASSENGER CABIN EMERGENCY EXIT SIGN AT ROW 11 CENTER ISLE REF AMM 33-51-01.
